# SDR IPXA2015063090672

- Difficulty date: June 30, 2015
- Submitted: July 1, 2015
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- Aircraft time: 52,630 hours, 13,726 cycles
- System (JASC): 2565 · Escape Slide
- Part: Indicator
- Condition: No Test
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-1 DOOR SLIDE PRESS INDICATOR WILL NOT TEST.   R & R ESCAPE SLIDE BATTERIES AND LAMPS.  OPS CHECKED GOOD.
